# SDR 2000ZZZM249

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45935
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BA170
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI NOTICED THAT SMOKE STARTED COMING OUT FROM THE FLIGHT ENGINEER QUADRANT.  COMPLETE PHASE ONE SMOKE SOURCE IDENTIFICATION AND REMOVED AND REPLACED BALLAST TRANSFORMER.  OPERATION CHECK NORMAL. (M)
